Cart (Loading....) | Create Account
Close category search window

Design of Polynomial Control Laws for Polynomial Systems Subject to Actuator Saturation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Valmorbida, G. ; Dept. of Eng. Sci., Univ. of Oxford, Oxford, UK ; Tarbouriech, S. ; Garcia, G.

This paper presents results for the design of polynomial control laws for polynomial systems in global and regional contexts. The proposed stabilization conditions are based on inequalities which are affine in both the Lyapunov function coefficients and the controller gains. Input saturations are incorporated to the stability analysis and the design of polynomial controllers using a generalization of a sector condition. The polynomial constraints of the stability/stabilization conditions are relaxed to be sum-of-squares and formulated as semi-definite programs.

Published in:

Automatic Control, IEEE Transactions on  (Volume:58 ,  Issue: 7 )

Date of Publication:

July 2013

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.